# SDR ASMF200701007

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 41,022 hours, 32,323 cycles
- Engine: Pwa JT8D219
- Engine time: 34,875 hours, 29,121 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 815331
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BLADE WAS DETECTED DAMAGED DUE TO A FOD IN RT ENGINE. A NICK WAS DETECTED AT 2.5 INCHES BETWEEN PLATFORM AND MIDSPAN SHROUD OF 1 INCH LONG WITH .1250 INCH DEPTH. THE BLADE WAS REWORKED IAW MM 72-33-21 AND BOROSCOPIC INSPECTION WAS PERFORMED TO 6TH AND 7TH STAGES OF COMPRESSOR IAW MM 72-30-01, TESTED CORRECT.
